# SDR DALA2024081308108

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,617 hours, 11,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 CLIMBING OUT OF FL310, GOT DOOR L AFT CABIN ECAM MESSAGE. CORRECTIVE ACTION: ADJUSTED EXTERIOR HANDLE PER A330 CMM 52-13-16. OPS CHECK GOOD. ECAM MATCHES AGREE. (6083294)
